Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    2
  • views
    4,720

Epuris - Why I Quit (96 Days)

katabbs

3,144 views

As the title suggests... I quit Epuris after my third month. For the first 30 days, I was on 20 mg. Then, for the next 60 days I was taking 40 mg. My blood work was good after the third month, so my doctor decided to increase my dosage to 50 mg a day. I was on this dosage for 6 days, and then I decided to stop.

It was not an impulsive decision -- I had been thinking about it for a while, it just took one really bad day to make me stop the medication. I quit because I felt terrible on this medication.

Appetite suppression ⟶ not eating ⟶ no energy ⟶ sleeping a lot ⟶ not going out, no desire for anything ⟶ depressed state of mind.

I've also been feeling super moody on this. I normally have a short temper, but on this medication, I noticed that it would take milliseconds for me to get angry. Fortunately, I know when to walk away when I get like that, so I would be walking out of conversations very often and just distancing myself from other people because everyone seemed to tick me off.

Isolating myself, not eating, getting angry, no energy, no desire or passion for anything = not good. I decided that it would be best for me to just stop this monster before it ruins my life. I've had no energy/motivation to study these past few months, and it's really biting me in the bum. It is very possible that these "side effects" are all in my head and that I'm really the problem, but I'd rather not risk failing all my courses just because I have acne. How stupid is that? (and if it is in my head, then I'll really know because this medication would not be a factor anymore).

So, my plan is to continue to use Aczone (Dapsone) topically and pray that I do not get any more pimples.

Overall, here's a summary of my experience with Epuris:

- Entire body is dry (hair, eyes, skin,lips)

- Bodily acne gone, facial acne still persists but is less

- Pimples on this medication become cystic -- really big and super gross to deal with

- Acne scars have faded in some areas, some are still there on my body --- most have disappeared from my face

- Dry/Scabby patches of skin on my arms and on the back of my hands

- Nausea and appetite loss -- eating enough fatty foods to take the medicine was tough

- Mood swings

- Used in conjunction with Aczone (Dapsone) because it wasn't helping my facial acne

Any other symptoms would be listed in my other blog entries.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×